International Journal of Modern Nonlinear Theory and Application

Vol.4 No.1(2015), Paper ID 54881, 40 pages

DOI:10.4236/ijmnta.2015.41005

 

The Boundary Layer Equations and a Dimensional Split Method for Navier-Stokes Equations in Exterior Domain of a Spheroid and Ellipsoid

 

Jian Su, Hongzhou Fan, Weibing Feng, Hao Chen, Kaitai Li

 

School of Mathematics and Statistic, Xi’an Jiaotong University, Xi’an, China
School of Energy and Power Engineering, Xi’an Jiaotong University, Xi’an, China
School of Computer Engineering and Science, Shanghai University, Shanghai, China
School of Mechanics and Engineering, Southwest Jiaotong University, Chengdu, China
School of Mechanics and Engineering, Southwest Jiaotong University, Chengdu, China

 

Copyright © 2015 Jian Su, Hongzhou Fan, Weibing Feng, Hao Chen, Kaitai Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Su, J. , Fan, H. , Feng, W. , Chen, H. and Li, K. (2015) The Boundary Layer Equations and a Dimensional Split Method for Navier-Stokes Equations in Exterior Domain of a Spheroid and Ellipsoid. International Journal of Modern Nonlinear Theory and Application, 4, 48-87. doi: 10.4236/ijmnta.2015.41005.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.